List of Mathematics Publications of Leo Jonker

  1. Jonker, L.B., A theorem on minimal surfaces, Journal of Differential Geometry 3, (1969) 351-360.


  2. Jonker, L.B., A note on a theorem of Palais, Proceedings of the Am. Math. Soc. 27, (1971), 337-340.


  3. Jonker, L.B., Hypersurfaces of non-negative curvature in a Hilbert space, Transactions of the American Math. Soc. 169, (1972) 461-474.


  4. Jonker, L.B. and Norman, R.D., Locally convex hypersurfaces, Canadian Journal of Math. 25, (1973), 531-538.


  5. Jonker, L.B., Immersions with semi-definite second fundamental forms, Canadian Journal of Mathematics 27 (1975), 610-617.


  6. Jonker, L.B. and David Rand, Une borne inferieure pour l'entropie de certaines applications de l'intervalle dans lui-meme, Comptes Rendus de l'Academie de Sciences, Paris, volume 287 (1978) Serie A - 501, 502.


  7. Taylor, P.D and Jonker, L.B., Evolutionarily stable strategies and game dynamics, Math. Bio. sci. 40 (1978), 145-156.


  8. Jonker, L.B., Periodic orbits and kneading invariants, Proceedings of the London Mathematical Society, Vol. 39 (1979) 428-450.


  9. Jonker, L.B. and Rand, D., The nonwandering set of unimodal maps of the unit interval, Mathematical Reports of the Academy of Science, Vol 1, (1979) 137-140.


  10. Jonker, L.B. and Rand, D., Bifurcations of unimodal maps of the unit interval, Mathematical Reports of the Academy of Science, Vol. 1 (1979) 179-181.


  11. Jonker, L.B. and Rand, D. The Periodic Orbits and Entropy of certain maps of the Unit Interval, Journal of the London Mathematical Society (2), 22 (1980), 175-181.


  12. Jonker, L.B. and Rand, D., Bifurcations in one dimension, I: The nonwandering set, Inventiones Mathematicae, 62 (1981) 347-365.


  13. Jonker, L.B. and Rand, D., Bifurcations in one dimension, II: A versal model for bifurcations, Inventiones Mathematicae, 63 (1981) 1-15.


  14. Jonker, L.B., A Monotonicity Theorem for the family f (x) = a - x2 Proceedings of the American Mathematical Society, vol. 85 (l982) pp. 434-436.


  15. Jonker, L.B. and Rand, D., Universal Properties of Maps of the Circle with -Singularities, Commun. Math. Phys. 90 (1983), 273-292.


  16. Jonker, L.B., Rotation Intervals for a Family of Degree One Circle Maps, Ergod. Thy. & Dynam. Sys., 8 (1988), 395-409.


  17. Jonker, L.B., Primary cycles on the circle, Trans. Amer. Math. Soc. 311 (1989), 323-335.


  18. Jonker, L.B., The Scaling of Arnol'd tongues at degenerate fold bifurcations, Physica D 41 (1990) 275-281.


  19. Jonker, L.B., The Scaling of Arnol'd tongues for differentiable homeomorphisms of the circle, Commun. Math. Phys. 129 (1990) 1-25.


  20. Graczyk, J., Jonker, L.B., Swiatek, G., Tangerman, F.M., and Veerman, J.P.P., Differentiable circle maps with a flat interval, Commun. Math. Phys. 173 (1995) 599-622.


  21. Jonker, Leo .B. and Zhang, Lei, Torus homeomorphisms whose rotation sets have empty interior, Ergodic Theory and Dynamical Systems, 18 (1998), 1173-1185.


  22. Veerman, J. P. P. and Jonker, L. B., Semicontinuity of Dimension and Measure for Locally Scaling Fractals, Fundamenta Mathematicae, 173, (2002), 113-131.


  23. Jonker, Leo B. and Nielsen, Ole A., An example concerning the order-two density of a Set, Houston Journal of Mathematics, 128 (2002), 553-563.


  24. Cojocaru, Monica-Gabriela, and Jonker, Leo B., Existence of Solutions to Projected Differential Equations in Hilbert Spaces, To appear in the Proceedings of the American Mathematical Society.